How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site. Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. Chip Your Own Question
Dr. Chip
Dr. Chip, Board Certified Physician
Category: Medical
Satisfied Customers: 33274
Experience:  20 yrs. in practice, includinge surgery, general medicine, addiction medicine and pain.
18722459
Type Your Medical Question Here...
Dr. Chip is online now

I have taken 8days of my doxycycline course for a tick

Resolved Question:

I have taken 8days of my doxycycline course for a tick prophylactic but have severe heartburn abd had watery diarrhoe last night should I stop taking them?
Submitted: 3 months ago.
Category: Medical
Expert:  Dr. Chip replied 3 months ago.

Hello I'm Dr Chip

How many more days of the doxy are you supposed to be taking?

Customer: replied 3 months ago.
It says 6more but the leaflet inside says 10days
Customer: replied 3 months ago.
The leaflet says 10 days but my prescription says 14 says
Expert:  Dr. Chip replied 3 months ago.

OK

The standard course would be for ten to 14 days as prophylaxis but I think you're probably covered with 8 days

At this point it would be OK not to take any more and call your doctor tomorrow to see if he wants you to finish the course

Please let me know if you need any more information

Customer: replied 3 months ago.
Thank you
Expert:  Dr. Chip replied 3 months ago.

My pleasure

Please click on the 5 star excellent rating icon so I can get credit for my time with you

Dr. Chip and other Medical Specialists are ready to help you